# SDR UPS01835687

- Difficulty date: April 3, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT FWD ENTRY CARGO DOOR STA 1220 LONG 34R FITTING CRACKED     RMVD CRACKED FITTING IAW DC8 SRM 51-1-20D RECD LOCATED & DRILLED NEW  FITTING & REPAIR ANGLES IAW DC8 SRM 53-2-0 AND INSTALLED IAW DC8 SR M 51-1-20D
